Hi Lee ...

I have taken most of the SSRI's over the years
and they all have had the same side effects to some degree ...
but they do vary in intensity one from another depending on the individual.

My problem was that 'Little Sharky' could come out to play,
but could never finish the game.

The only ssri that had reduced limitations was 'Effexor'.
I had to stop taking it only because it made me a little too
'HAPPY!' sometimes ... and I ended up doing some very costly and ridiculous things.
Now ... it was a time in my life when I was not with somebody
and so there was nobody to notice what was happening ...
it might have worked if there had been somebody there to keep me in line.

I am presently, and have for years, been on both Mirtazapine
and Welbutrin XL ... in combination with a few other things ...
and they work quite well for me.
How Mirtazapine would work without the Webutrin XL ... I don't know.
I am also Bipolar ... and how that fits into the medicinal equation,
I don't know.

I commend you on taking a pro-active role in exploring medications.
So many guys here seem so dead set against trying anything at all,
and frankly ...
I don't get it.
If it comes on a prescription pad ... try it.
If it doesn't work ... stop.
It's a no-brainer ... what is there to lose?

Stay strong my friend ...
smile

Sharky
_________________________
Experience is a brutal teacher.